# SDR SWAA2025110630515

- Difficulty date: October 31, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 62,193 hours, 37,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BS 887 BUTT SPLICE INTERNAL STRAP DOUBLER UNDER FUSELAGE SKIN AFTER ACCOMPLISHING EA 25-153-02998.   CORROSION MEASURES 2.50 BY 1.0 . REPAIRED IAW EA 25-153-02998-WIP3 & REF TTG8Q016Q10M.
